# SDR E07A0709001

- Difficulty date: January 9, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N395AS
- Make and model: Beech C90A
- Aircraft serial: LJ1575
- Aircraft time: 2,808 hours, 2,076 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 903840311
- Part serial: 1483
- Condition: Burned Out
- Location: Blower
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON APPROCAH THE CABIN FAN BLOWER GOT HOT AND PUT SMOKE IN THE CABIN.
